# SDR SWAA2021073088081

- Difficulty date: June 25, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 500d S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LEFT HAND STA 500D STR18 BRACKET CRACKED ; / [01] REMOVED CRACKED GUSSET BRACKET AT FWD. CARGO COMPT. L/H STA. 500D; S-18R; REF : B737-700 SRM 51-40-02-0G-0.; [02] RECEIVED NEW GUSSET BRACKET P/N : 143A9481-6; ISSUE TAG E26842; PO # 1698442.; [03] VERIFIED STEP 1; [04] OK TO INSTALL GUSSET; [05] INSTALLED NEW GUSSET BRACKET AT FWD. CARGO COMPT. L/H STA. 500D; S-18R;AS PER B737-700 SRM 51-40-02-0G-0.; [06] VERIFIED STEP 5; [07] STEP # 5;INSTALLATION REF. : PER BOEING DWG. 143A9481.
